# SDR YV3R2021012200426

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N930DK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13963
- Aircraft time: 2,132 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Arm
- Part number: D7281
- Part serial: REVJLOTY2
- Condition: Broken
- Location: Alternator
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ARM (ALTERNATOR ADJUSTMENT) P/N: D728-1 WAS BROKEN.
